# SDR CALA2024052401577

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 64,913 hours, 28,183 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Coupling Refuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED FUEL CAP MISSING. NOTED TO TOMC. REF LP 8038451 - FUEL CAP LOCATED AND RE-INSTALLED.
